# SDR SWAA2022022506711

- Difficulty date: November 1, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 44,391 hours, 30,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STA. 312 48' LBL. / REMOVED AND REPLACED INTERCOSTAL REF SRM 51-40-02.
